Jump to content

Beemoody: Light at six month mark?


Beemoody

Recommended Posts

So I've read the article on waves and windows and it makes sense.  I quit taking citalopram after being on it for five years plus on June 1st. I feel better some days but most days I'm just miserable.  Doesn't seem fair.  I just want to feel normal again.  I keep telling myself that at the six month mark it will be way better for some reason.  I am looking for hope.  Please anyone that has found relief at the six month mark reply with your personal experience.  I didn't do any taper just quit cold turkey.  Didn't have any physical withdrawals at all.  I sleep fine and have normal appetite I think because of my strict workout regimen but who knows. So no physical problems but just completely hopeless and down all the time

Link to comment
  • ChessieCat changed the title to Beemoody: Light at six month mark?
  • Moderator

Hello, and welcome to SA.  We are a volunteer-run community of people who have been or are getting off of psychiatric drugs.  I'm glad you found us. 

 

 

I believe one of our other mods, ChessieCat, messaged you with instructions on how to create a drug signature.

 

Here is some information about how these drugs actually work.   

 

How Psychiatric Drugs Remodel Your Brain

 

 

This helps you understand what withdrawal syndrome is: 

 

Video on Recovery from Psych Drugs

 

What is Happening in Your Brain

 

Windows and Waves Pattern of Stabilization

 

 

Also, as we are recovering, we suggest keeping things slow, simple, and stable. 

 

Keep it Simple, Slow, and Stable

 

 

Here is a link with checklists of common WD symptoms: 

 

Dr Joseph Glenmullen Withdrawal Symptom Checklists

 

 

Here are some techniques to cope with symptoms: 

 

Non Drug Ways to Cope with Withdrawal Symptoms

 

 

We don't suggest many supplements, but 2 that many of us find helpful are magnesium and omega-3 fish oil. Here are the links for info about those. It is suggested to add one at a time, and start with a low dose to see how it affects you. 


Magnesium

 

Omega 3 Fish Oil

 

You could try reinstating to a small dose of citalopram to try and ease your symptoms.  Going back on a small dose of your drug is best done very carefully.  This is temporary, and after stabilizing you would then taper gradually off of this.  There is some risk involved, and we need more specifics about your drug history before we can suggest a good dose at which to reinstate.   What dose of citalpram were you on?  Here is some information about reinstatement.  

 

About Reinstating and Stabilizing to Reduce Withdrawal Symptoms

 

This link will go into your question of how long recovery may take: 

 

Are We There Yet - How Long will Withdrawal Take

 

I've given you quite a bit of information here.  Please read through it, and mull it over, and we will take it from there. In the meantime, take care of yourself, and take heart.  We in this forum have been through this, and we understand first hand the pain and discomfort you are going through.  Please know that the brain is amazing in it's healing abilities.  It takes time, but healing can and will happen. 

Edited by getofflex

Please do not tag me, unless it is an urgent question about tapering or reinstatement. 

 

***Please note this is not medical advice.  Discuss any decisions about your medical care with a doctor who understands psych meds and how to withdraw from them, if you can find one.

 

Lexapro   Started Apr 15 '02 - 10 mg;  Apr 2 '20  0.18 mg; Jul 16  0.17 mg, Aug 23  0.16 mg, Oct 7  0.15 mg, Nov 8 - 0.14, Jan 16 '21 - 0.13, Feb 7 - 0.12, Feb 22 - 0.11, Mar 26 - 0.10, May 21 - 0.09, June 15 - 0.08 Aug 16 - 0.07, Oct 6 - 0.06, Nov 21 0.05, Dec. 17 0.04, Jan 14 '22 0.03, Feb 19 0.02, Apr 18 0.01, May 15 0.005,  Jul 8, 0.00.  Psych Drug Free as of July 8, 2022!!  Woohoo!!!

Ibuprofen 800 mg, Tylenol 1000 mg, Benadryl 50 mg as needed

other meds: Levothyroxine 75 mg

Trazodone on occasion, stopped in late 2019

Xanax on occasion, stopped in late 2019

magnesium in small amounts at 4 AM, 3 PM, before bed

suppl AM: fish oil, flax oil, vit C, vit E, multivitamin, zinc

suppl noon: calcium

suppl supper: calcium

suppl 8 PM: magnesium 350 mg, GABA 750 mg, Estroven, melatonin 2 mg

Link to comment
  • Moderator

PS.  I want to reassure you that you can and will recover.  Reading the success stories can be very encouraging and hope giving:  

 

Success Stories

Please do not tag me, unless it is an urgent question about tapering or reinstatement. 

 

***Please note this is not medical advice.  Discuss any decisions about your medical care with a doctor who understands psych meds and how to withdraw from them, if you can find one.

 

Lexapro   Started Apr 15 '02 - 10 mg;  Apr 2 '20  0.18 mg; Jul 16  0.17 mg, Aug 23  0.16 mg, Oct 7  0.15 mg, Nov 8 - 0.14, Jan 16 '21 - 0.13, Feb 7 - 0.12, Feb 22 - 0.11, Mar 26 - 0.10, May 21 - 0.09, June 15 - 0.08 Aug 16 - 0.07, Oct 6 - 0.06, Nov 21 0.05, Dec. 17 0.04, Jan 14 '22 0.03, Feb 19 0.02, Apr 18 0.01, May 15 0.005,  Jul 8, 0.00.  Psych Drug Free as of July 8, 2022!!  Woohoo!!!

Ibuprofen 800 mg, Tylenol 1000 mg, Benadryl 50 mg as needed

other meds: Levothyroxine 75 mg

Trazodone on occasion, stopped in late 2019

Xanax on occasion, stopped in late 2019

magnesium in small amounts at 4 AM, 3 PM, before bed

suppl AM: fish oil, flax oil, vit C, vit E, multivitamin, zinc

suppl noon: calcium

suppl supper: calcium

suppl 8 PM: magnesium 350 mg, GABA 750 mg, Estroven, melatonin 2 mg

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy